# SDR SWAA2012072306060

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 31,804 hours, 18,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207337
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT LENS MISSING AT ROW 11.  REMOVED AND REPLACED LENS IAW MM.
